8 doctors weighed in:
Can taking a lot of tyleno pm causre bi polar moods. Cause them to ne more be more extreeme?
8 doctors weighed in

Dr. Robert Kwok
Pediatrics
5 doctors agree
In brief: Maybe, maybe not
A person with bipolar disorder who is taking "a lot" of any other medication needs to work with his primary care doctor and psychiatrist on: drug-drug interactions, additive drug effects, and why is the person needing "a lot" of another medication.
Tylenol (acetaminophen) pm has 25mg of diphenhydramine, which causes some drowsiness, so it affects the nervous system. Pain itself also affects the nervous system.

In brief: Maybe, maybe not
A person with bipolar disorder who is taking "a lot" of any other medication needs to work with his primary care doctor and psychiatrist on: drug-drug interactions, additive drug effects, and why is the person needing "a lot" of another medication.
Tylenol (acetaminophen) pm has 25mg of diphenhydramine, which causes some drowsiness, so it affects the nervous system. Pain itself also affects the nervous system.
Dr. Robert Kwok
Dr. Robert Kwok
Thank
Dr. Kevin Passer
Pediatrics - Psychiatry
1 doctor agrees
In brief: Maybe
How much is a lot? Taking more than 50 mgs of Diphenhydramine is not so great and, that may be an excessive amount of tylenol (acetaminophen).
It's important to consider good sleep hygiene, such as limiting caffeine late in the day, avoiding naps, trying not to exercise too close to bedtime, and even avoiding electronics like surfing the web before settling for the evening. Bipolar d/o causes sleep problems.

In brief: Maybe
How much is a lot? Taking more than 50 mgs of Diphenhydramine is not so great and, that may be an excessive amount of tylenol (acetaminophen).
It's important to consider good sleep hygiene, such as limiting caffeine late in the day, avoiding naps, trying not to exercise too close to bedtime, and even avoiding electronics like surfing the web before settling for the evening. Bipolar d/o causes sleep problems.
Dr. Kevin Passer
Dr. Kevin Passer
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
14 years in practice
47M people helped
Continue
108,000 doctors available
Read more answers from doctors